MathSciNet Relay Station
MathSciNet bibliographic data
MR402134 (53 #5955) 32M15 (31B25 43A85)
Dickson, Lawrence J. Limit properties of Poisson kernels of Siegel domains of type II. Trans. Amer. Math. Soc. 219 (1976), 113–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement